Follow
Dávid Kunszenti-Kovács
Dávid Kunszenti-Kovács
Alfréd Rényi Institute of Mathematics
Verified email at math.uio.no
Title
Cited by
Cited by
Year
Measures on the square as sparse graph limits
D Kunszenti-Kovács, L Lovász, B Szegedy
Journal of Combinatorial Theory, Series B 138, 1-40, 2019
282019
Multigraph limits, unbounded kernels, and Banach space decorated graphs
D Kunszenti-Kovács, L Lovász, B Szegedy
Journal of Functional Analysis, 109284, 2021
202021
Decomposition of operator semigroups on W*-algebras
A Bátkai, U Groh, D Kunszenti-Kovács, M Schreiber
Semigroup Forum 84 (1), 8-24, 2012
162012
PDE approximation of large systems of differential equations
A Bátkai, Á Havasi, R Horváth, D Kunszenti-Kovács, PL Simon
arXiv preprint arXiv:1303.6235, 2013
132013
On the entangled ergodic theorem
T Eisner, D Kunszenti-Kovacs
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 12 (1), 141-156, 2013
122013
On the extendability of the Kneser–Poulsen conjecture to Riemannian manifolds
B Csikós, D Kunszenti-Kovács
Advances in Geometry 10 (2), 197-204, 2010
92010
On the limits of Cesŕro means of polynomial powers
D Kunszenti-Kovács, R Nittka, M Sauter
Mathematische Zeitschrift 268 (3-4), 771-776, 2011
62011
Network perturbations and asymptotic periodicity of recurrent flows in infinite networks
D Kunszenti-Kovács
SIAM Journal on Discrete Mathematics 23 (3), 1561-1574, 2009
62009
Perturbations of finite networks and asymptotic periodicity of flow semigroups
D Kunszenti-Kovács
Semigroup Forum 79 (2), 229-243, 2009
62009
Mean-field approximation of counting processes from a differential equation perspective
D Kunszenti-Kovács, P Simon
Electronic Journal of Qualitative Theory of Differential Equations 2016 (75 …, 2016
52016
On the limit of square-Cesŕro means of contractions on Hilbert spaces
D Kunszenti-Kovács
Archiv der Mathematik 94 (5), 459-466, 2010
52010
Counter-examples to the Dunford–Schwartz pointwise ergodic theorem on $$\varvec {L^ 1+ L^\infty} $$
D Kunszenti-Kovács
Archiv der Mathematik 112 (2), 205-212, 2019
3*2019
On the pointwise entangled ergodic theorem
T Eisner, D Kunszenti-Kovács
Journal of Mathematical Analysis and Applications 449 (2), 1754-1769, 2017
32017
Almost weak polynomial stability of operators
D Kunszenti-Kovács
arXiv preprint arXiv:1207.5835, 2012
32012
On the dense Preferential Attachment Graph models and their graphon induced counterpart
Á Backhausz, D Kunszenti-Kovács
Journal of Applied Probability 56 (2), 590-601, 2019
22019
Uniqueness of Banach space valued graphons
D Kunszenti-Kovács
Journal of Mathematical Analysis and Applications 474 (1), 413-440, 2019
22019
On the error of Fokker-Planck approximations of some one-step density dependent processes
D Kunszenti-Kovács
arXiv preprint arXiv:1612.08829, 2016
22016
Random homomorphisms into the orthogonality graph
D Kunszenti-Kovács, L Lovász, B Szegedy
Journal of Combinatorial Theory, Series B 167, 392-444, 2024
12024
Subgraph densities in Markov spaces
D Kunszenti-Kovács, L Lovász, B Szegedy
Advances in Mathematics 437, 109414, 2024
12024
A second-order Magnus-type integrator for evolution equations with delay
P Csomós, D Kunszenti-Kovács
IMA Journal of Numerical Analysis 43 (5), 2965-2997, 2023
12023
The system can't perform the operation now. Try again later.
Articles 1–20